| Catalog Number |
X180437 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately two days post-revision procedure, the patient underwent a hip revision due to the head coming off the stem.The head and taper sleeve were revised.The stem remained implanted.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: cat: 650-1055 lot: 3209958 cer bioloxd option hd cat: 650-1065 lot: 3214194 cer option type 1 tpr sleve g2: foreign ¿ japan.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further information is available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h4; h6.H6: suggested component code: mechanical (g04) - stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.